# SDR CA090310002

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 10,282 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4271
- Condition: Defective
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WOULD NOT START.  MX FOUND THE MAGNETO WAS NOT FIRING. REPLACED WITH NEW MAGNETO.  ENGINE RUNUP WAS SUCCESSFUL.
